# SDR HALA2022011400021

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,786 hours, 4,899 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 RT WING #5 FLAP TO DRIVE GEARBOX ROD ASSY FWD AND AFT BEARING RUSTY. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. CLEANED GREASE, CIC FROM GEARBOX ROD FWD AND AFT BEARING AREA PER P.S. 900-2-1 NO. 01, . NO WEAR OR RUST NOTE. (2085050)
